| Model Number |
1125250-12 |
| Health Effect - Clinical Code |
Vessel Or Plaque, Device Embedded In (1204)
| Date of Event |
06/12/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).The additional xience alpine device is filed under a separate medwatch report.Evaluation summary: the device was returned for analysis.The reported stent dislodgement was confirmed.The reported failure to advance the device was unable to be replicated in a testing environment as it was based on operational circumstances.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history did not indicate a lot specific quality issue.The investigation determined the reported difficulties appear to be related to circumstances of the procedure.There is no indication of a product quality issue with respect to manufacture, design or labeling.
Event or Problem Description
It was reported the procedure was to treat a heavily calcified lesion in the left anterior descending (lad) coronary artery.The vessel was pre-dilated with an unspecified balloon dilation catheter.The 2.25x08 mm xience alpine stent delivery system (sds) failed to cross a previously implanted stent.The sds was removed and it was noted that the stent had dislodged in the lad.An unspecified stent was used to crush the stent against the vessel wall.An attempt was made to advance a 2.5x12 mm xience alpine sds in the patient anatomy, however the sds failed to cross the same previously implanted stent and the stent dislodged in the lad.Another stent was used to crush the stent against the vessel wall.No additional treatment was required; the procedure was complete at this time.There was no adverse patient sequela and no clinically significant delay in the procedure.No additional information was provided.